# SDR SWIA2020060951020

- Difficulty date: May 4, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9, BS 485 - 581 WAS CORRODED AT MULTIPLE LOCATIONS,   REMOVED CORROSION ON THE SEAT TRACK IAW SRM. THE SEAT TRACK WAS OUT OF LIMITS IAW SRM. FABRICATED AND INSTALLED A REPLACEMENT SEAT TRACK IAW AMM.
